Aa
A
A
A
Close
Birth Control (Contraception) Community
6.43k Members
Avatar universal

Heartburn as a side effect??

Hello....I had been orthotricylen lo for a few years (until i started to have breakthrough bleeding), and was switched to Yasmin 8 days ago. I know there are potential side effects of nausea/upset stomach, but is it possible to get severe heartburn/acid reflux from this pill? I have never had any problems in the past with other BCPs, or ever had any heartburn. Any ideas?  

Thanks!!
1 Responses
Avatar universal
not only is it possible, but you can have gallbladder problems like i did... i found out after being on ortho tri cyclen lo for 2 years that i had a bad gallbladder and it could be due to the bc pills... best thing to do is go to the pharmacy and ask for the leaflet they keep in the boxes of pills.. it gives you more information
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.